ArticleAmerican journal of ophthalmology case reports2022
Delayed onset anterior uveitis and macular edema after cessation of pembrolizumab.
Article in American journal of ophthalmology case reports, 2022. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 3 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
3 citing papers in PubMed, 8 citations in OpenAlex.
- Clinical characteristics, treatment, and outcomes of pembrolizumab-induced uveitis.Investigational new drugs · 2024Article
- Diagnosing and Managing Uveitis Associated with Immune Checkpoint Inhibitors: A Review.Diagnostics (Basel, Switzerland) · 2024Review
- Cystoid Macular Edema following Treatment with Nanoparticle Albumin-Bound Paclitaxel and Atezolizumab for Metastatic Breast Cancer.Case reports in oncologyArticle
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
2 authors at 2 institutions in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Purpose: To report a case of macular edema and anterior uveitis that developed 5 months after discontinuation of pembrolizumab, an immune checkpoint inhibitor. Observations: A 67-year-old man with a history of metastatic clear cell renal cell carcinoma was referred for evaluation of bilateral macular edema and anterior uveitis, potentially attributed to his recently initiated belzutifan and lenvatinib chemotherapy regimen. Upon further review, he had previously been on pembrolizumab and axitinib for 20 months but had stopped five months prior due to cancer progression. Symptoms resolved on difluprednate 0.05% drops, and he restarted his belzutifan and lenvatinib treatment with no recurrence of uveitis. Conclusion and Importance: Ocular immune-related adverse events secondary to immune checkpoint inhibitor therapy can occur months after stopping the medication. It is important for clinicians to recognize the delayed immune-related effects of immune checkpoint inhibitors.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.